Belaidi, Benharrat and Habib, Habib (2016) On the growth of solutions of some non-homogeneous linear differential equations. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 32 (1). pp. 101-111. ISSN 0866-0174
|
Text
32_09.pdf Download (124kB) | Preview |
Official URL: http://www.emis.de/journals/AMAPN/index.html
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Differential equation, characteristic function, entire function, order of growth, hyper-order |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | Zsolt Baráth |
Date Deposited: | 07 Feb 2024 08:12 |
Last Modified: | 07 Feb 2024 08:12 |
URI: | http://real.mtak.hu/id/eprint/187724 |
Actions (login required)
![]() |
Edit Item |